Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Tingling in collar bone. Taking Atorvastatin and Loratidine. Have sinus troubles

Hello Doctor, For about a week I have been experiencing a kind of tingly feeling around my left collar bone; just above and just below. I don t notice any soreness or swelling, I am 46, female, & drive school bus. I am about 80 pounds over weight. I take the following medications: Atorvastatin 20mg for high cholesterol , Co Q-10 50mg, Aspirin 81mg, Citalopram 20mg for overwhelming sadness, Omeprazole 20mg for acid reduction, Loratadine 10mg for unexplained itching and hives , and Necon 1 mg for regulation of periods. I also have sinus troubles and frequently take Acetaminophen w/Caffeine, nasal spray, and non-drowsy Phenylephrine HCI - nasal decongestant PE. Thank you for your time Lisa
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you are having symptoms of cervical spondylitis. i would suggest you to take following steps.
1.Avoid using very high pillow or a very soft mattress
2. Take tablet Pregabalin and Methylcobalamine daiy
3.Apply hot water fomentation and Diclofenec ointment at neck
4.Visit a physiotherapist and start neck muscle strengthening exercises
5.Myoril or Myospaz are muscle relaxant if pain and tightness is very severe
MRI needed if symptoms persist after these steps
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor